Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Which way on Serotonin Cam? terra miller

Posted by Shirley 2 on June 2, 2001, at 11:28:40

In reply to Re: Which way on Serotonin Cam? Cam W., posted by terra miller on May 30, 2001, at 11:51:26

Terra,

After starting St. John's Wort, which ironically is supposed to be similar in chemical nature to Wellbutrin, I have similar feelings. In tandem with Adderall, I have more mental energy but feel completely calm. I can plan in my head what needs to be done without writing it down which truly is amazing. Previously, I was very short tempered when traffic didn't move fast enough for me but now I don't get upset at all.

By the way, I loved your statement about having more cognitive ability to make choices over what your chemicals are causing you to feel. You hit the nail on the head.

Like you, I have been on several SSRI's and actually Zoloft permanently stopped my suicidal urges unlike what it did to you. But after a year and a half, it stopped being effective, and I have struck out with Prozac and Celexa.

My psychiatrist didn't think Wellbutrin would be good for me because of my anxiety and prescribed Luvox. I was tired of SSRI's and decided on a whim to give St. John's Wort a shot. Not expecting a darned thing, it's been nothing short of miraculous.

I wish you continued success on Wellbutrin and just wanted to let you know how much I related to what you said.

Shirley


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shirley 2 thread:64542
URL: http://www.dr-bob.org/babble/20010530/msgs/65163.html